# SDR UPS97824077

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACKED SPLICE FITTING UNDER SEAT TRACK RBL 24 FS 759.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-3-0 AND DWG 3755222.
